Ein Beispiel zur Hölderschen Bedingung
Studia Mathematica (1931)
- Volume: 3, Issue: 1, page 185-188
- ISSN: 0039-3223
Access Full Article
topHow to cite
topRuziewicz, S.. "Ein Beispiel zur Hölderschen Bedingung." Studia Mathematica 3.1 (1931): 185-188. <http://eudml.org/doc/217562>.
@article{Ruziewicz1931,
author = {Ruziewicz, S.},
journal = {Studia Mathematica},
language = {ger},
number = {1},
pages = {185-188},
title = {Ein Beispiel zur Hölderschen Bedingung},
url = {http://eudml.org/doc/217562},
volume = {3},
year = {1931},
}
TY - JOUR
AU - Ruziewicz, S.
TI - Ein Beispiel zur Hölderschen Bedingung
JO - Studia Mathematica
PY - 1931
VL - 3
IS - 1
SP - 185
EP - 188
LA - ger
UR - http://eudml.org/doc/217562
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.